# SDR ABXR2020091400084

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN SKIN AT FS 1395 AND STR 35L.  REPAIRED SKIN AT FS 1395 S35L, IAW AMES REA 47416 REA 02 AND B767 SRM 53-00-01 REPAIR 12.
